Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 123

1.

Drugs that may provoke Kounis syndrome.

Rodrigues MC, Coelho D, Granja C.

Braz J Anesthesiol. 2013 Sep-Oct;63(5):426-8. doi: 10.1016/j.bjan.2013.04.006.

2.

Cardiac complications in a metamizole-induced type I Kounis syndrome.

Juste JF, Garces TR, Enguita RG, Blasco PC, Trallero JA.

Braz J Anesthesiol. 2016 Mar-Apr;66(2):194-6. doi: 10.1016/j.bjane.2013.07.008. Epub 2013 Nov 4.

3.

Kounis syndrome secondary to ibuprofen use.

Kumar A, Berko NS, Gothwal R, Tamarin F, Jesmajian SS.

Int J Cardiol. 2009 Nov 12;137(3):e79-80. doi: 10.1016/j.ijcard.2009.04.049. Epub 2009 May 30.

PMID:
19482364
4.

Acute coronary syndrome due to diclofenac potassium induced anaphylaxis: two Kounis syndrome variants in the same patient.

Cakar MA, Gündüz H, Kocayiğit I, Binak DF, Vatan MB, Tamer A.

Anadolu Kardiyol Derg. 2011 Feb;11(1):88-9. doi: 10.5152/akd.2011.017. Epub 2011 Jan 11. No abstract available.

5.

Hypersensitivity myocarditis and hypersensitivity coronary syndrome (Kounis syndrome).

Kounis GN, Soufras GD, Kouni SA, Kounis NG.

Am J Emerg Med. 2009 May;27(4):506-8; author reply 508. doi: 10.1016/j.ajem.2009.02.025. No abstract available.

PMID:
19555627
6.

Kounis syndrome: Identifying the trigger.

Lorca R, Velasco E, Madera J, Fidalgo A, Alonso-Arias R, Del Valle R, Rozado J, Morís C.

Int J Cardiol. 2016 Apr 15;209:179-80. doi: 10.1016/j.ijcard.2016.02.079. Epub 2016 Feb 9. No abstract available.

PMID:
26896617
7.

Kounis syndrome and ziprasidone.

Hamera L, Khishfe BF.

Am J Emerg Med. 2017 Mar;35(3):493-494. doi: 10.1016/j.ajem.2016.11.061. Epub 2016 Nov 30.

PMID:
27919473
8.

Kounis syndrome: report of 5 cases.

Gázquez V, Dalmau G, Gaig P, Gómez C, Navarro S, Mercé J.

J Investig Allergol Clin Immunol. 2010;20(2):162-5.

9.

Positive patch test to diclofenac in Stevens-Johnson syndrome.

Alonso R, Enrique E, Cisteró A.

Contact Dermatitis. 2000 Jun;42(6):367. No abstract available.

PMID:
10871116
10.

Delayed hypersensitivity to diclofenac: a report on two cases.

Romano A, Quaratino D, Papa G, Di Fonso M, Artesani MC, Venuti A.

Ann Allergy Asthma Immunol. 1998 Oct;81(4):373-5.

PMID:
9809503
11.

Allergic contact dermatitis due to indomethacin and diclofenac.

Gómez A, Florido JF, Quiralte J, Martín AE, Sáenz de San Pedro B.

Contact Dermatitis. 2000 Jul;43(1):59. No abstract available.

PMID:
10902602
12.

[Kounis syndrome].

Rico Cepeda P, Palencia Herrejón E, Rodríguez Aguirregabiria MM.

Med Intensiva. 2012 Jun-Jul;36(5):358-64. doi: 10.1016/j.medin.2011.10.008. Epub 2011 Dec 9. Review. Spanish.

13.

[Acute myocardial infarction during a diclofenac-associated anaphylactic reaction].

Blanco VM, Möller I, Catalán F, Casares G.

Med Clin (Barc). 2003 Sep 6;121(7):278. Spanish. No abstract available.

PMID:
12975044
14.

Anaphylactic reaction after aceclofenac intake.

Rojas-Hijazo B, Garcés MM, Ferrer L, Lezaun A, Colás C.

Allergy. 2006 Apr;61(4):511. No abstract available.

15.

Vasospastic angina induced by nonsteroidal anti-inflammatory drugs.

Mori E, Ikeda H, Ueno T, Kai H, Haramaki N, Hashino T, Ichiki K, Katoh A, Eguchi H, Ueyama T, Imaizumi T.

Clin Cardiol. 1997 Jul;20(7):656-8.

16.

Selective hypersensitivity to diclofenac.

del Pozo MD, Lobera T, Blasco A.

Allergy. 2000 Apr;55(4):412-3. No abstract available.

17.

Diclofenac-induced urticaria with aspirin tolerance.

Gala G, Blanco R, Quirce S, Pérez-Camo I, Alvarez-Fernández JA, Díez-Gómez ML.

Allergy. 1998 Jun;53(6):623-4. No abstract available.

18.

Letter to the editor. Paclitaxel-Induced ST-segment elevations: A manifestation of allergic acute coronary syndrome (Kounis Syndrome) [corrected].

Kumar A, Gothwal R.

Clin Cardiol. 2009 Dec;32(12):E89. doi: 10.1002/clc.20633. No abstract available. Erratum in: Clin Cardiol. 2010 Dec;33(12):E89. Kumar, Anil [added]; Gothwal, Ritu [added].

19.

Diclofenac-induced fever.

Enrique E, Cisteró-Bahima A, Alonso R, Bravo P, Fenollosa A, Torre I.

Allergy. 2000 Apr;55(4):413-4. No abstract available.

20.

Kounis syndrome secondary to amoxicillin/clavulanic acid use in a child.

Biteker M, Duran NE, Biteker FS, Ertürk E, Aykan AC, Civan HA, Ozkan M.

Int J Cardiol. 2009 Jul 24;136(1):e3-5. doi: 10.1016/j.ijcard.2008.04.064. Epub 2008 Jul 15.

PMID:
18632172

Supplemental Content

Support Center